Please wait a minute...
Chin. Phys. B, 2013, Vol. 22(4): 040510    DOI: 10.1088/1674-1056/22/4/040510
GENERAL Prev   Next  

Lie symmetries and exact solutions for a short-wave model

Chen Ai-Yong (陈爱永)a, Zhang Li-Na (章丽娜)b, Wen Shuang-Quan (温双全)a
a School of Mathematics and Computing Science, Guilin University of Electronic Technology, Guilin 541004, China;
b School of Science, Huzhou University, Huzhou 313000, China
Abstract  In this paper, the Lie symmetry analysis and the generalized symmetry method are performed for a short-wave model. The symmetries for this equation are given. The phase portraits of the traveling wave systems are analyzed by using the bifurcation theory of dynamical systems. The exact parametric representations of four types of traveling wave solutions are obtained.
Keywords:  Lie symmetry      short-wave model      bifurcation method      loop solution  
Received:  18 September 2012      Revised:  28 November 2012      Accepted manuscript online: 
PACS:  05.45.Yv (Solitons)  
  02.30.Jr (Partial differential equations)  
  02.70.-c (Computational techniques; simulations)  
Fund: Project supported by the Foundation of Guangxi Key Laboratory of Trusted Software, Guangxi Natural Science Foundation (Grant No. 2011GXNSFA018134) and the National Natural Science Foundation of China (Grant Nos. 11161013 and 61004101).
Corresponding Authors:  Zhang Li-Na     E-mail:

Cite this article: 

Chen Ai-Yong (陈爱永), Zhang Li-Na (章丽娜), Wen Shuang-Quan (温双全) Lie symmetries and exact solutions for a short-wave model 2013 Chin. Phys. B 22 040510

[1] Schäfer T and Wayne C 2004 Physica D 19 690
[2] Matsuno Y 2006 Phys. Lett. A 359 451
[3] Liu Y 2010 Chin. Phys. Lett. 27 090201
[4] Huang L 2006 Chin. Phys. Lett. 23 4
[5] Zhang J F and Yang Q 2005 Chin. Phys. Lett. 22 1855
[6] Liu C S 2004 Chin. Phys. Lett. 21 2369
[7] Ying J P and Lou S Y 2003 Chin. Phys. Lett. 20 1448
[8] Biswas A, Yildirim A, Hayat T, Aldossary O and Sassaman R 2012 Proceedings of the Romanian Academy, Series A 13 32
[9] Johnpillai A, Yildirim A and Biswas A 2012 Rom. J. Phys. 57 545
[10] Triki H, Yildirim A, Hayat T, Aldossary O and Biswas A 2012 Rom. J. Phys. 57 1029
[11] Lou S Y, Tang X Y and Chen C L 2002 Chin. Phys. Lett. 19 769
[12] Ma Y L, Xu M P and Li B Q 2010 Acta Phys. Sin. 59 1409 (in Chinese)
[13] Triki H, Yildirim A, Hayat T, Aldossary O and Biswas A 2012 Rom. Rep. Phys. 64 672
[14] Biswas A, Khan K, Rahaman A, Yildirim A, Hayat T and Aldossary O 2012 J. Optoelectron. Adv. Mater. 14 571
[15] Zhang J F and Wu F M 1999 Chin. Phys. 8 326
[16] Lou S Y 1997 Chin. Phys. 6 561
[17] Olver P 1993 Applications of Lie Groups to Differential Equations, in Grauate Texts in Mathematics, Vol. 107 (New York: Springer)
[18] Bluman G and Kumei S 1989 Symmetries and Differential Equations (Berlin: Springer-Verlag)
[19] Lou S Y 1994 J. Math. Phys. 35 2390
[20] Liu H Z and Li J B 2009 Nonlinear Anal. 71 2126
[21] Qu C Z 2007 J. Phys. A: Math. Theor. 40 1757
[22] Kang J and Qu C Z 2002 J. Math. Phys. 53 023509
[23] Li J B and Dai H H 2007 On the Study of Singular Nonlinear Traveling Wave Equations: Dynamical System Approach (Beijing: Science Press)
[24] Li J B and Zhang Y 2009 Nonlinear Anal.: Real World Appl. 10 2502
[25] Feng D H and Li J B 2007 Phys. Lett. A 369 255
[26] Zhang L N and Li J B 2011 Phys. Lett. A 375 2965
[27] Bruzón M, Gandarias M, González G and Hansen R 2012 Appl. Math. Comput. 218 10094
[28] Chen A Y and Li J B 2010 J. Math. Anal. Appl. 369 758
[1] Lie symmetry analysis and invariant solutions for the (3+1)-dimensional Virasoro integrable model
Hengchun Hu(胡恒春) and Yaqi Li(李雅琦). Chin. Phys. B, 2023, 32(4): 040503.
[2] Lie symmetry theorem of fractional nonholonomic systems
Sun Yi (孙毅), Chen Ben-Yong (陈本永), Fu Jing-Li (傅景礼). Chin. Phys. B, 2014, 23(11): 110201.
[3] Lie symmetry and its generation of conserved quantity of Appell equation in a dynamical system of the relative motion with Chetaev-type nonholonomic constraints
Wang Xiao-Xiao (王肖肖), Han Yue-Lin (韩月林), Zhang Mei-Ling (张美玲), Jia Li-Qun (贾利群). Chin. Phys. B, 2013, 22(2): 020201.
[4] Mei conserved quantity directly induced by Lie symmetry in a nonconservative Hamilton system
Fang Jian-Hui(方建会), Zhang Bin(张斌), Zhang Wei-Wei(张伟伟), and Xu Rui-Li(徐瑞莉) . Chin. Phys. B, 2012, 21(5): 050202.
[5] Lie symmetries and conserved quantities of discrete nonholonomic Hamiltonian systems
Wang Xing-Zhong(王性忠), Fu Hao(付昊), and Fu Jing-Li(傅景礼) . Chin. Phys. B, 2012, 21(4): 040201.
[6] Approximate solution of the magneto-hydrodynamic flow over a nonlinear stretching sheet
Eerdunbuhe(额尔敦布和) and Temuerchaolu(特木尔朝鲁) . Chin. Phys. B, 2012, 21(3): 035201.
[7] Lie symmetry and Mei conservation law of continuum system
Shi Shen-Yang(施沈阳) and Fu Jing-Li(傅景礼) . Chin. Phys. B, 2011, 20(2): 021101.
[8] Lie symmetry and the generalized Hojman conserved quantity of Nielsen equations for a variable mass holonomic system of relative motion
Zhang Mei-Ling(张美玲), Sun Xian-Ting(孙现亭), Wang Xiao-Xiao(王肖肖), Xie Yin-Li(解银丽), and Jia Li-Qun(贾利群) . Chin. Phys. B, 2011, 20(11): 110202.
[9] Special Lie symmetry and Hojman conserved quantity of Appell equations in a dynamical system of relative motion
Xie Yin-Li(解银丽), Jia Li-Qun(贾利群), and Luo Shao-Kai(罗绍凯). Chin. Phys. B, 2011, 20(1): 010203.
[10] A new type of conserved quantity of Lie symmetry for the Lagrange system
Fang Jian-Hui(方建会). Chin. Phys. B, 2010, 19(4): 040301.
[11] Lie symmetries and conserved quantities for a two-dimensional nonlinear diffusion equation of concentration
Zhao Li(赵丽), Fu Jing-Li(傅景礼), and Chen Ben-Yong(陈本永). Chin. Phys. B, 2010, 19(1): 010301.
[12] Hojman's theorem of the third-order ordinary differential equation
ü Hong-Sheng(吕洪升), Zhang Hong-Bin(张宏彬), and Gu Shu-Long(顾书龙) . Chin. Phys. B, 2009, 18(8): 3135-3138.
[13] Perturbation to Lie symmetry and another type of Hojman adiabatic invariants for Birkhoffian systems
Ding Ning(丁宁), Fang Jian-Hui(方建会), and Chen Xiang-Xia(陈相霞) . Chin. Phys. B, 2008, 17(6): 1967-1971.
[14] Noether symmetry and Lie symmetry of discrete holonomic systems with dependent coordinates
Shi Shen-Yang(施沈阳) and Huang Xiao-Hong(黄晓虹) . Chin. Phys. B, 2008, 17(5): 1554-1559.
[15] The Lie symmetries and Noether conserved quantities of discrete mechanical systems with variable mass
Shi Shen-Yang(施沈阳), Fu Jing-Li(傅景礼), Huang Xiao-Hong(黄晓虹), Chen Li-Qun(陈立群), and Zhang Xiao-Bo(张晓波) . Chin. Phys. B, 2008, 17(3): 754-758.
No Suggested Reading articles found!